| Model Number |
FX6010SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
05/15/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx6010swc was removed on (b)(6) 2020 due to failure to osseointegrate 5 months and 2 days after implantation.The patient has no significant medical history.The doctor noted local infection and periodontal disease during explantation.The patient has recovered without complications.